# SDR IPXA2021031666915

- Difficulty date: March 16, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N361UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37878
- Aircraft time: 18,426 hours, 6,645 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATB -  NO EMERG DECLARED & NO EMERG EQUIP USED-LANDED UNEVENTFLY.** AROUND 30000' ON CL/OUT LT & TOTALIZER FUEL STARTED DROPPING RAPIDLY, RAN FUEL CONFIG CHECKLIST.WHEN CROSSFEEDING FROM RT MN TNK LT MN TNK STOPPED DECREASING. MEL REF 28-41-1-1B C/W DMP 28-41-1-1B 33.2 LBS FUEL LOAD LT TNK.FUEL QTY PROCESSOR WAS CHANGED 3-17-21 PERFORMED BITE CK OF FQPU & SHOWS NO CURRENT FAULTS PER FIM 28-41-00. THE INBOUND CREW COMMENT THAT FUEL QTY WORKED NORM LAST FLIGHT.
